MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT

NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT
Model Number NM-F4310
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#9000426 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
A healthcare professional reported that nm-f4310 lot#9000426 implant lacked primary stability on tooth #7 due to low torque.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient as healthy.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
TUFF TT IMPLANT
Common Device Name
TUFF TT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key21167214
Report Number3011390931-2025-00012
Device Sequence Number4538451
Product Code DZE
UDI-Device Identifier07290108812251
UDI-Public07290108812251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/09/2025
Device Model NumberNM-F4310
Device Catalogue NumberNM-F4310
Device Lot Number9000426
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient RaceWhite